# SDR 29GA2015102800005

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 3,283 hours, 36,926 cycles
- Engine: Ge CT7TP*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: HP140810004
- Part serial: 1675A
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 100,  BRAKES WORK INTERMITTENTLY.  BRAKES MUSHY AT TIMES.  AT TIMES THERE IS ZERO BRAKING ACTION.  R & R BRAKE VALVE.  OPS CHECK/ LEAK CHECK GOOD.
